MathSciNet Relay Station
MathSciNet bibliographic data
MR210754 16.80 (18.00)
Dedecker, Paul; Lue, Abraham S.-T. A nonabelian two-dimensional cohomology for associative algebras. Bull. Amer. Math. Soc. 72 1966 1044–1050.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement